# SDR BZUA2015FA0000516

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: General aviation
- Aircraft: N666CT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5007
- Aircraft time: 9,487 hours, 5,230 cycles
- Engine: Ge CF34*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 41817746
- Condition: Separated
- Location: Nr 2 Mlg
- Part time: 50 hours, 39 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, NR 2 MAIN TIRE TREAD SEPARATED FROM THE TIRE, NO DAMAGE TO THE ACFT WAS REPORTED.
